# SDR IPXA2019042441409

- Difficulty date: April 11, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: ABA70031
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL-1 WINDOW FRAME HAS CORROSION ON LOWER SURFACE.REPAIRED CORRODED L-1 WINDOW FRAME IAW VT-SAA EA 011-5310-01-A7723 REV. I/R AND UPS EO MD11-5310-72348-A. (MINOR)
